American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C62) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Vyron Vellis and Jang-Mei Wu. Quasisymmetric spheres over Jordan domains. Trans. Amer. Math. Soc. 368 (2016) 5727-5751.
Abstract, references, and article information   
View Article: PDF

[2] Gaven J. Martin. Harmonic degree 1 maps are diffeomorphisms: Lewy's theorem for curved metrics. Trans. Amer. Math. Soc. 368 (2016) 647-658.
Abstract, references, and article information   
View Article: PDF

[3] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc. 366 (2014) 5409-5430.
Abstract, references, and article information   
View Article: PDF

[4] Matthew Badger, James T. Gill, Steffen Rohde and Tatiana Toro. Quasisymmetry and rectifiability of quasispheres. Trans. Amer. Math. Soc. 366 (2014) 1413-1431.
Abstract, references, and article information   
View Article: PDF

[5] David Kalaj and Miroslav Pavlović. On quasiconformal self-mappings of the unit disk satisfying Poisson’s equation. Trans. Amer. Math. Soc. 363 (2011) 4043-4061. MR 2792979.
Abstract, references, and article information   
View Article: PDF

[6] V. Manojlović and M. Vuorinen. On quasiconformal maps with identity boundary values. Trans. Amer. Math. Soc. 363 (2011) 2467-2479. MR 2763723.
Abstract, references, and article information   
View Article: PDF

[7] Zsuzsanna Gönye. Differentiability of quasi-conformal maps on the jungle gym. Trans. Amer. Math. Soc. 359 (2007) 19-32. MR 2247880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. Gutlyanskii, O. Martio, T. Sugawa and M. Vuorinen. On the degenerate Beltrami equation. Trans. Amer. Math. Soc. 357 (2005) 875-900. MR 2110425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter W. Jones and Lesley A. Ward. Fuchsian Groups, Quasiconformal Groups, and Conical Limit Sets. Trans. Amer. Math. Soc. 352 (2000) 311-362. MR 1458326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nikola Lakic. An isometry theorem for quadratic differentials on Riemann surfaces of finite genus. Trans. Amer. Math. Soc. 349 (1997) 2951-2967. MR 1390043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Clifford J. Earle and Frederick P. Gardiner. Geometric Isomorphisms between Infinite Dimensional Teichmüller Spaces. Trans. Amer. Math. Soc. 348 (1996) 1163-1190. MR 1322950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dov Aharonov. The hexagonal packing lemma and Rodin Sullivan conjecture . Trans. Amer. Math. Soc. 343 (1994) 157-167. MR 1162100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Craig A. Nolder. A quasiregular analogue of a theorem of Hardy and Littlewood . Trans. Amer. Math. Soc. 331 (1992) 215-226. MR 1036007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. M. Anderson and A. Hinkkanen. Univalence criteria and quasiconformal extensions . Trans. Amer. Math. Soc. 324 (1991) 823-842. MR 994162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zheng-Xu He. Solving Beltrami equations by circle packing . Trans. Amer. Math. Soc. 322 (1990) 657-670. MR 974518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Hinkkanen. Abelian and nondiscrete convergence groups on the circle . Trans. Amer. Math. Soc. 318 (1990) 87-121. MR 1000145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia